# SDR 2005FA0000953

- Difficulty date: June 27, 2005
- Submitted: July 9, 2005
- Operation: General aviation
- Aircraft: N92778
- Make and model: Namer AT6G
- Aircraft serial: 5114799
- Engine: Pwa R1340*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 5414030
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLYING WITH EMERGENCY AD 2005-12-51 IT WAS DISCOVERED THE LT OUTER WING LOWER BOLTING ANGLE P/N 54-14030 WAS HEAVILY DAMAGED BY PITTING, FILIFORM & ESPECIALLY EXFOLIATION TYPE CORROSIONS.  THIS DAMAGE WAS ONLY FOUND AFTER STRIPPING PAINT & PRIMER AWAY TO PERFORM THE REQUIRED ZYGLO INSPECTION BY AD 2005-12-51.  DAMAGE WAS NOT APPARENT WITH PRIMER PAINT IN PLACE.  THIS TYPE DAMAGE WAS ALSO FOUND ON THE LH FWD LOWER WING CENTER SECTION BOLTING ANGLE.  THIS DAMAGE WAS ALSO MIRRORED ON THE RT WING & CENTER SECTION BOLTING ANGLES.  RECOMMEND CLOSE VISUAL, ZYGLO OR EDDY CURRENT INSPECTION OF ALL WING ATTACH ANGLES AT REGULAR INTERVALS.
